MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC 6F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (135 CM GUIDEWIRE); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC 6F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (135 CM GUIDEWIRE); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Information (3190)
Date of Event 02/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of recu1890 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that patient had a picc inserted and found out that the hub was leaking hence had to reopen a new set.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak was confirmed, and the cause appeared to be manufacturing related.One 6fr d/l powerpicc was returned for investigation.The catheter extended to the 40cm depth mark.A functional test revealed fluid leaking from one lumen into the other lumen within the molded bifurcation.The breach was located between the proximal end of the purple d/l tubing and the material that was molded between the core pins.The manufacturing facility was notified of this complaint.A lot history review (lhr) of recu1890 showed no other similar product complaint(s) from this lot number.

Brand Name
POWERPICC 6F RADIOLOGY BASIC TRAY (DUAL-LUMEN) (135 CM GUIDEWIRE)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8421078
Report Number3006260740-2019-00572
Device Sequence Number2051921
Product Code LJS
UDI-Device Identifier00801741028007
UDI-Public(01)00801741028007
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K050931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3276135
Device Lot NumberRECU1890
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2019
Event Location Hospital
Initial Date Received by Manufacturer 02/22/2019
Supplement Date Received by Manufacturer04/23/2019
Initial Report FDA Received Date03/14/2019
Supplement Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1